# SDR WX0A2023080431809

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 47,545 hours, 36,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 885506
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU(12WL) EMER R CLASS 1 / R&R EPSU BATTERY AT 12WL IAW AMM REF 33-51-38-000-002-A AND 33-51-38-400-002-A.PERFORMED OPS CHECK,OPS CHECK GOOD"
